# SDR IPXA1B66698

- Difficulty date: April 14, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 70,234 hours, 12,978 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65B38488
- Condition: Cracked
- Location: Bs 960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, M/D STA 960, LT CREASE BEAM WEB CRACKED AT STR 7L AREA M/D STA 960, LT CREASE BEAM AT STR 7L.  AREA ATTACH WEB REPLACED AND INSTALLED IAW HX RS R-53-20-37044, REV A & EO B747-5310-42616-A.  THIS IS CATEGORY A REPAIR & CLASSIFIED AS MINOR REPAIR.  REPETITIVE INSPECTIONS WILL BE ACCOMPLISHED IAW EO B747-5310-26850.
